# SDR 95FDEA00487

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: 040
- Condition: Damaged
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/T VERTICAL FIN FRAME AT LBL 11 FIN STA 267 WL 420 UNDER PANEL 9601 HAS A FASTENER THAT HAS PULLED THROUGH.  REPAIRED AREA ON L/T VERTICAL FIN FRAME AT LBL 11 FINE STA 267 WL 420 IAW EA 7-5510-24465.
